... different parts .like my arms , then my arms and hands,then my legs sometimes all at the same time.and now i have seziures .i have never had any of this before.how long does it last do you get over them? i was told by my family dr. that it will do that from now on.they had to put me on lamictal.400 mg for the seziures.they are that bad.thanks for any help
Depression - I take 80 mg prozac and 300 mg wellbutrin.after about a month or two.i started to jerk?
Added 28 Jan 2010:
it was my psychiatrist that put me on this medication's.not my family dr.i worded it wrong.i'm sorry
Talk to your doctor please. any kind of weird uncontrollable movements are not good at all,those show up as rarely but could happen,uncontrollable tongue movements,uncontrollable lip smacking,jerky,shuffled walk,et cetera is a bad sign and not to scare you to death,but sometimes if ppl get these,it stays with them even when they stop the med,so please talk to your doctor ASAP,or just go directly to the hospital,that's what i would do,i dont want anything bad to happen. Please let us know,take care:)
I would have to agree with Missy and Teal. Do you realize that you are taking the maximum recommend dosage for both Prozac AND Wellbutrin? Seizures are known side effects for BOTH of these meds! You say your family doctor now put you on 400mg of Lamictal; the maximum dose for that is 500 mg and guess what--- one of the known possible side effects of Lamictal is INCREASED DEPRESSION! I would strongly urge you to find a specialist and see if he/she can help you get these meds straightened out. He/she may even want to put you on something completely diferent and take you off of the others. Good luck.
i think that they have you on too high of doses on antideppresants..wellbutrun itself lower your seizure threshhold,and alot of antidepressants can too see i have epilepsy and i cant take wellbutrun.anyway look up wellbutrun and you will see it lowers your seizure threshhold.you may have to change from wellbutrun,thats probably what made you have seizures good luck
Your doses of all meds are high when combined with each other. Did you start at theses doses like lamictal did you just start at 400mg or work your way up. I think you could be on a better combination of meds. Do you have any side effects of serotonin syndrome with the prozac/wellbutrin??
I hope you find an answer that helps. Are your doctors communicating with one another. So many times that's what happens-doctors do not communicate and some serious things can happen. I almost died in Dec from a combo of meds that both the pschy and Central pharmacy new of but my pain doc did not know of the new med yet and because he did not know the he called me said i was toe tagged would look at it as a medication mismanagement and then 10 days later i got a letter and he abandoned-dumped me. I was devastated because he is my pain doc and I cared for him. He was the 1st pain doc in 14 years since my above knee amputation that was gonna be aggressive and not give up.I already had 68 operations,23 broken bones. I had serotonin syndrome and have experienced multiple nasty side effects from trying 40 different meds for my excruciating phantom pain. It consumed my life and i researched over 1000 hours and am burned out. I hope the docs find the right comb of meds for you. Doctors need to be on the same page-open communication. Why does the patient have to know and remember every little detail and describe to each doctor what the others think and want to do. The doctors need to take responsibility too because people are dying everyday from medication errors Read my prof if you want to see the med involved.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2010 • 3 answers
Been on prozac 10mg for a month and then started 20mg been on it for 10 days and still not much help
Posted 2 Dec 2012 • 1 answer
Posted 9 Jun 2013 • 1 answer
Posted 30 Apr 2015 • 2 answers
Just started Wellbutrin 100mg too my already Prozac 60mg.. So far can not sleep at all not good with
Posted 19 days ago • 1 answer